Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 13, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Apr 24, 2007, 1:12 PM CDT for Franklin County, Webster County, Nebraska. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2007, 1:12 PM CDT (18:12 UTC)
- Expired
- Apr 24, 2007, 1:40 PM CDT
- In force
- 28 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
Counties Franklin County, NE, Webster County, NE
The radar
The Grand Island radar (KUEX), 34 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 1:18 PM CDT | HAIL 1 | 4 S Riverton, NE | |
| Apr 24, 1:28 PM CDT | HAIL 1 | 4 Nw Inavale, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- -130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGID 241812 SVRGID NEC061-181-241900- /O.NEW.KGID.SV.W.0013.070424T1812Z-070424T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 112 PM CDT TUE APR 24 2007 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA WESTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 200 PM CDT * AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTH OF RIVERTON...OR ABOUT 34 MILES NORTHEAST OF PHILLIPSBURG...AND MOVING NORTH AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RIVERTON BY 120 PM CDT INAVALE BY 125 PM CDT CAMPBELL BY 145 PM CDT BLADEN BY 155 PM CDT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4000 9889 3999 9867 4034 9848 4034 9883 $$ AWJ
2 follow-up statements
000 WWUS53 KGID 241822 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 121 PM CDT TUE APR 24 2007 NEC061-181-241900- /O.CON.KGID.SV.W.0013.000000T0000Z-070424T1900Z/ FRANKLIN NE-WEBSTER NE- 121 PM CDT TUE APR 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR WESTERN WEBSTER AND EASTERN FRANKLIN COUNTIES... AT 119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR RIVERTON...OR ABOUT 38 MILES NORTHEAST OF PHILLIPSBURG...MOVING NORTH AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CAMPBELL BY 150 PM CDT BLADEN BY 155 PM CDT HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED 5 MILES SOUTH OF RIVERTON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 4000 9889 3999 9867 4034 9848 4034 9883 $$ AWJ
000 WWUS53 KGID 241840 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 140 PM CDT TUE APR 24 2007 NEC061-181-241850- /O.CAN.KGID.SV.W.0013.000000T0000Z-070424T1900Z/ FRANKLIN NE-WEBSTER NE- 140 PM CDT TUE APR 24 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WEBSTER AND EASTERN FRANKLIN COUNTIES IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES THROUGH EASTERN FRANKLIN AND WESTERN WEBSTER COUNTIES. LAT...LON 4000 9889 3999 9867 4034 9848 4034 9883 $$ AWJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 9:54 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Apr 24, 9:54 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
954 AM CDT TUE APR 24 2007
.DISCUSSION...UPDATE TO THE FORECAST TO ACCOUNT FOR MUCH STRONGER
WIND SPEEDS OCCURRING WITH TIGHT SURFACE GRADIENT NORTH OF THE
WARM FRONT ALONG WITH VERY STRONG WIND SPEEDS JUST ABOVE THE
SURFACE. ALSO DECREASED CLOUDINESS IN THE WARM SECTOR OVER
ESSENTIALLY THE KANSAS COUNTIES OF THE CWA. INCLUDED KANSAS
COUNTIES FOR JUST THIS EVENING FOR THE WIND ADVISORY AS THE LOW
SLIPS TO THE EAST AND VERY TIGHT SURFACE GRADIENT EXPECTED ON THE
BACK SIDE OF THE LOW PRESSURE CENTER. ALSO INCREASED DEWPOINTS
SOUTH OF THE WARM FRONT ON THE KANSAS SIDE AND DECREASE
TEMPERATURES SOME NORTH OF THE WARM FRONT. FLASH FLOOD WATCH LOOK
&&
.PREV DISCUSSION... /ISSUED 325 AM CDT TUE APR 24 2007/
DISCUSSION...TODAY THROUGH THURSDAY...MAIN FORECAST CHALLENGES ARE
CHANCES OF SEVERE WEATHER TODAY INTO EARLY TONIGHT WITH HYDROLOGIC
ISSUES LIKELY TODAY THROUGH THE FIRST HALF OF WEDNESDAY.
WATER VAPOR LOOP SHOWED A LARGE POSITIVELY TILTED TROUGH OVER THE
ROCKY MOUNTAIN STATES WITH AN UPPER LOW CENTERED OVER THE 4-CORNERS
REGION OF THE DESERT SOUTHWEST. ACROSS NORTHEAST
COLORADO...NORTHWEST KANSAS AND SOUTHWEST NEBRASKA LOW LEVEL WARM
AIR ADVECTION ALONG WITH A DIFLUENT FLOW ALOFT HAD LED TO NUMEROUS
THUNDERSTORMS ACROSS THE REGION. A COLD POOL ASSOCIATED WITH AN
ONGOING MCS OVER NORTHWEST KANSAS AND SOUTHWEST NEBRASKA HAD GREATLY
DIMINISHED THE TORNADIC THREAT IN THAT AREA WHILE SMALL HAIL AND
FLOODING RAINS CONTINUED TO BE PROBLEMATIC NORTH OF THE
KANSAS/NEBRASKA BORDER.
FOR TODAY...THE BEST POTENTIAL FOR SEVERE WEATHER EXISTS IN THE
NEAR-TERM AND IS MODERATE TO HIGH AS MANY ELEMENTS WILL COME
TOGETHER. MONDAY EVENINGS MODELS WERE IN GOOD AGREEMENT THAT THE
AFOREMENTIONED CLOSED UPPER LOW AND ASSOCIATED SURFACE LOW WILL LIFT
NORTHWARD SOMEWHAT AS THEY MOVE INTO SOUTHEAST COLORADO. A
DRYLINE OVER EASTERN COLORADO WILL PUSH NORTHEASTWARD TODAY INTO
WESTERN/CENTRAL KANSAS AS A WARM FRONT REMAINS JUST TO OUR SOUTH AND
THE LEFT FRONT QUADRANT OF A 90 KNOT UPPER LEVEL JET NOSES INTO
NORTHWEST AND NORTH CENTRAL KANSAS. SUN REACHING THE GROUND EARLY IN
THE DAY OVER WESTERN KANSAS WILL LEAD TO RAPIDLY STEEPENING LAPSE
RATES AS SURFACE BASED CAPES APPROACH 1600 J/KG WITH LITTLE IN THE
WAY OF ANY MID LEVEL CAPPING. STRONG MID TO DEEP LAYER SHEAR WILL
ALSO BE IN PLACE WITH SIG TOR VALUES INDICATING A MODERATE TO HIGH
CHANCE OF TORNADIC ACTIVITY OVER OUR KANSAS COUNTIES FROM MIDDAY
INTO THE AFTERNOON. LOOKING NORTH...HYDRO ISSUES WILL BE A CONCERN
OVER THE NEBRASKA COUNTIES AS PRECIPITABLE WATER VALUES REMAIN AT OR
ABOVE 1 INCH AND A RELENTLESS EASTERLY UPSLOPE FLOW DRIVES
SHOWER/THUNDERSTORM PRODUCTION DURING THE SAME TIME THAT THE TORNADO
THREAT LINGERS TO THE SOUTH. FLASH FLOOD WATCH ORIGINALLY ISSUED
DURING THE DAY SHIFT ON MONDAY...AND SCHEDULED TO RUN FROM THIS
MORNING INTO WEDNESDAY MORNING...STILL LOOKS VERY GOOD.
TONIGHT...THE CLOSED LOW WILL TRANSLATE INTO SOUTHWEST KANSAS AS A
NORTHEAST FLOW DEVELOPS ALOFT OVER THE FORECAST AREA. THE DRYLINE
DISSIPATES IN THE EARLY EVENING HOURS AS IT PUSHES EASTWARD INTO
EASTERN KANSAS TAKING AVAILABLE CAPE/INSTABILITY AND THE TORNADIC
THREAT WITH IT. HYDRO ISSUES WILL LINGER OVER THE NEBRASKA COUNTIES
AS PRECIPITABLE WATER VALUES REMAIN AT OR ABOVE 0.80 INCH.
WEDNESDAY THROUGH THURSDAY...THE UPPER LOW MOVES FROM SOUTHWEST
KANSAS INTO NORTH CENTRAL OKLAHOMA WITH THE FLOW WEAKENING BOTH AT
THE SURFACE AND ALOFT. PRECIPITATION WILL BE WINDING DOWN DURING THE
MORNING HOURS AND WILL HAVE MOSTLY ENDED BY THE LATE AFTERNOON HOURS
AS THE LOW PRESSURE SYSTEM PROGRESSES AWAY FROM THE CENTRAL PLAINS
AND HIGH PRESSURE BEGINS TO BUILD INTO THE REGION FROM THE WEST. DRY
CONDITIONS ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY AS THE
DEVELOPING RIDGE FINALLY DOMINATES THE LOCAL WEATHER.
GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH 4 AM TODAY THROUGH 7 AM WEDNESDAY MORNING FOR
NEZ039>041-046>049-060>064-072>077-082>087.
KS...NONE.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NEZ039>041-
046>049-060>064-072>077-082>087.
WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR NEZ039>041-046>049-
060>064-072>077-082>087.
KS...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY FOR
KSZ005>007-017>019.
&&
HEINLEINHazardous weather outlook, Apr 24, 12:06 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1206 PM CDT TUE APR 24 2007 NEZ039>041-046>049-060>064-072>077-082>087-251200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- 1206 PM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A RISK OF WIDESPREAD FLASH FLOODING TODAY AND TONIGHT. SOME AREAS MAY RECEIVE MODERATE TO HEAVY RAIN ALL DAY TODAY AND MUCH OF TONIGHT. SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE TODAY...WITH THE MAIN THREAT EXPECTED TO HAIL UP TO THE SIZE OF QUARTERS. EXPECT SUSTAINED NORTH TO NORTHEAST WINDS TO BE NEAR 30 MPH WITH GUSTS UP TO 40 MPH TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. EXPECT SUSTAINED NORTH TO NORTHEAST WINDS TO BE NEAR 30 MPH WITH GUSTS UP TO 40 MPH ON WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-251200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- 1206 PM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...WITH THE MAIN THREAT EXPECTED TO BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. SHOWERS AND THUNDERSTORMS TODAY INTO TONIGHT MAY AT TIMES PRODUCE HEAVY RAINFALL WHICH COULD ALSO LEAD TO LOCALIZED FLOODING. EXPECT SUSTAINED NORTHEAST WINDS TO BE NEAR 30 MPH WITH GUSTS TO 40 MPH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. EXPECT SUSTAINED NORTH WINDS TO BE NEAR 30 MPH WITH GUSTS UP TO 40 MPH ON WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN
In the hours before
Special weather statement, Apr 24, 11:06 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1106 AM CDT TUE APR 24 2007 KSZ005-241645- PHILLIPS- 1106 AM CDT TUE APR 24 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR WESTERN PHILLIPS COUNTY... AT 1105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF LOGAN...OR 14 MILES SOUTHWEST OF PHILLIPSBURG...AND MOVING NORTH AT 35 MPH. * THE THUNDERSTORM WILL BE NEAR... SPEED BY 1115 AM CDT PHILLIPSBURG BY 1120 AM CDT PRAIRIE VIEW BY 1130 AM CDT LONG ISLAND BY 1140 AM CDT WOODRUFF BY 1145 AM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. AWJ
Local storm report, Apr 24, 11:08 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1108 AM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM FLOOD 10 NW MINDEN 40.60N 99.09W
04/24/2007 KEARNEY NE LAW ENFORCEMENT
WATER REPORTED OVER COUNTY ROADS IN THE LOST CREEK AREA
AND WATER APPROACHING HIGHWAY 44 7 MILES WEST AND 7 MILES
NORTH OF MINDEN.
&&
LEWSpecial weather statement, Apr 24, 11:50 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1150 AM CDT TUE APR 24 2007 NEZ084-241730- FRANKLIN- 1150 AM CDT TUE APR 24 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR FRANKLIN COUNTY... AT 1147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF BLOOMINGTON TO 7 MILES SOUTHEAST OF FRANKLIN TO 7 MILES SOUTHWEST OF RIVERTON...AND MOVING NORTH AT 40 MPH. * THUNDERSTORMS WILL BE NEAR... BLOOMINGTON BY 1155 AM CDT CAMPBELL BY 1215 PM CDT HILDRETH BY 1220 PM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. AWJ
Local storm report, Apr 24, 12:11 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1211 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 6 NNW RIVERTON 40.17N 98.80W
04/24/2007 E1.00 INCH FRANKLIN NE PUBLIC
&&
KBSpecial weather statement, Apr 24, 12:17 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1217 PM CDT TUE APR 24 2007 NEZ074-075-241800- ADAMS-KEARNEY- 1217 PM CDT TUE APR 24 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR WESTERN ADAMS AND EASTERN KEARNEY COUNTIES... AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CAMPBELL...OR 28 MILES SOUTHWEST OF HASTINGS...AND MOVING NORTH AT 45 MPH. * THE THUNDERSTORM WILL BE NEAR... NORMAN BY 1230 PM CDT HEARTWELL BY 1235 PM CDT KENESAW BY 1240 PM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. AWJ
Special weather statement, Apr 24, 12:59 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1259 PM CDT TUE APR 24 2007 KSZ006-NEZ084-085-241845- FRANKLIN-SMITH-WEBSTER- 1259 PM CDT TUE APR 24 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR EASTERN FRANKLIN...NORTHERN SMITH AND WESTERN WEBSTER COUNTIES... AT 1254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF SMITH CENTER...OR 29 MILES EAST OF PHILLIPSBURG...AND MOVING NORTH AT 45 MPH. * THE THUNDERSTORM WILL BE NEAR... RIVERTON BY 110 PM CDT INAVALE BY 115 PM CDT COWLES BY 125 PM CDT BLADEN BY 130 PM CDT BLUE HILL BY 135 PM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. AWJ
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 11:03 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 27 min |
| Apr 23, 11:43 PM CDT | Severe Thunderstorm Warning | GID | Harlan, Phelps | 47 min |
| Apr 24, 12:39 AM CDT | Severe Thunderstorm Warning | GID | Clay | 51 min |
| Apr 24, 2:13 AM CDT | Severe Thunderstorm Warning | GID | Furnas | 32 min |
| Apr 24, 2:30 AM CDT | Flash Flood Warning | GID | Phelps | 6 hr |
| Apr 24, 4:36 AM CDT | Flash Flood Warning | GID | Buffalo | 6 hr |
| Apr 24, 8:29 AM CDT | Wind Advisory | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 13 hr |
| Apr 24, 11:57 AM CDT | Severe Thunderstorm Warning | GID | Franklin | 26 min |
| Apr 24, 1:33 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.